# SDR ASAA2019011527803

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,613 hours, 6,808 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Link Assy
- Part number: 322U23382
- Condition: Defective
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET AND FAN BLADES DETAILED INSP FOUND BOTH FWD & AFT TURNBUCKLE LINKS ON START VALVE VALVE HAVE BAD BEARINGS. GROUNDED - YES. REMOVED AND REPLACED FWD TURNBUCKLE AND REMOVED AFT TURNBUCKLE REF POWER PLANT BUILD UP MANUAL 71-00-02.
